# SDR I5PA2025082168803

- Difficulty date: August 21, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,539 hours, 27,206 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Part serial: P1844
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.   R & R APU IAW AMM.
